The Annals of Mathematical Statistics

A Two-Sample Test for a Linear Hypothesis Whose Power is Independent of the Variance

Charles Stein

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 16, Number 3 (1945), 243-258.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731088

Digital Object Identifier
doi:10.1214/aoms/1177731088

Mathematical Reviews number (MathSciNet)
MR13885

Zentralblatt MATH identifier
0060.30403

JSTOR
links.jstor.org

Citation

Stein, Charles. A Two-Sample Test for a Linear Hypothesis Whose Power is Independent of the Variance. Ann. Math. Statist. 16 (1945), no. 3, 243--258. doi:10.1214/aoms/1177731088. https://projecteuclid.org/euclid.aoms/1177731088


Export citation